MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. EVIS EXERA III VIDEO SYSTEM CENTER

SHIRAKAWA OLYMPUS CO., LTD. EVIS EXERA III VIDEO SYSTEM CENTER
Model Number CV-190
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported the video system center does not transmit the image.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The olympus field service engineer (fse) performed an on-site visit to the facility.The fse inspected the unit and confirmed the problem.After replacing the processor, the image returned, but after moving the cable, the image disappeared again.The fse reported that the processor was in working order and that a faulty cable was responsible for the issues.The issues were resolved.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 10 years since the subject device was manufactured.Based on the results of the investigation, it is likely that the image disappeared due to video cable failure.However, the root cause could not be identified.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The issue occurred during morning power up.Intended procedure was completed with a similar device.

Brand Name
EVIS EXERA III VIDEO SYSTEM CENTER
Common Device Name
VIDEO SYSTEM CENTER
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18946613
Report Number3002808148-2024-02646
Device Sequence Number7078183
Product Code FET
UDI-Device Identifier04953170305535
UDI-Public04953170305535
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K131780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCV-190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Supplement Date Received by Manufacturer05/08/2024
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown